# SDR VNAA0112020

- Difficulty date: December 28, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 14,780 hours, 12,877 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Failed
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, THE CREW RECEIVED A RED WARNING PANEL DOOR LIGHT.  THE SYSTEMS PAGE SHOWED IT WAS THEMAIN CABIN DOOR.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK  AND  DIVERTED TO TRI.  OUTSTATION MAINTENANCE FOUND NO DEFECTS SO THE AIRCRAFT WAS FERRIED TO P IT WHERE MAINTENANCE INSPECTED THE AIRCRAFT IN ACCORDANCE WITH DORNIER MAINTENAN CE MANUAL 52-00-00.  NO DEFECTS WERE FOUND AND THE PROBLEM COULD NOT BE DUPLICAT ED. OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WASRELEASED FOR SERVICE.
